MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PROSTALAC HIGH 105MM STEM SZ1; MISCELLANEOUS JOINT IMPLANTS : PROSTALAC

DEPUY ORTHOPAEDICS INC US PROSTALAC HIGH 105MM STEM SZ1; MISCELLANEOUS JOINT IMPLANTS : PROSTALAC
Catalog Number 154106000
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.D4: udi: as the catalog/model number was not provided, the (01)gtin is not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Thayer school of engineering at dartmouth first report of retrievals for statement of work 10 for q1 of 2025.Dartmouth is the research location, and not the facility of placement.A depuy synthes implant was revised and reviewed for analysis.Reason for revision: removal of prostalac spacer after infection treatment.Reimplantation of final implants.At removal the femoral head showed corrosion.At removal the acetabular liner showed minor yellowing.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: prostalac high 105mm stem sz1.Product code: 154106000.Lot number: m5526h.Manufacturing date: 30-jan-2024.Expiry date: 31-dec-2033.Quantity manufactured: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: prostalac high 105mm stem sz1.Product code: 154106000.Lot number: m5526h.Manufacturing date: 30-jan-2024.Expiry date: 31-dec-2033.Quantity manufactured: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.Added: d10 concomitant.

Brand Name
PROSTALAC HIGH 105MM STEM SZ1
Common Device Name
MISCELLANEOUS JOINT IMPLANTS : PROSTALAC
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21987161
Report Number1818910-2025-07430
Device Sequence Number17221383
Product Code LPH
UDI-Device Identifier10603295057789
UDI-Public(01)10603295057789(17)331231(10)M5526H
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H000004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154106000
Device Lot NumberM5526H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC-2.; ALTRX +4 NEUT 40IDX58OD.
Patient SexUnknown